Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Local operators on trigonometric series


Author: Gen-ichirô Sunouchi
Journal: Trans. Amer. Math. Soc. 104 (1962), 457-461
MSC: Primary 42.11
DOI: https://doi.org/10.1090/S0002-9947-1962-0141936-X
MathSciNet review: 0141936
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.11

Retrieve articles in all journals with MSC: 42.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141936-X
Article copyright: © Copyright 1962 American Mathematical Society